MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2313C166E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Rupture (2208); Blood Loss (2597)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: enlw1613c124e, serial/lot #: (b)(4), ubd: 12-jan-2014, udi#: (b)(4).(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant bifurcate stent graft system was implanted in the endovascular treatment of a >50mm abdominal aortic aneurysm.It was reported that the patient presented emergently on the 8 years and 3 months later with complaints of abdominal pain.A ct performed revealed a hematoma and laboratory diagnostic tests confirmed the patient was experiencing blood loss consistent with a ruptured aneurysm.There was no endoleak visible.Intervention was performed on the same date and a non-mdt stent graft was implanted as treatment.As per the physician the cause of the event can not be determined.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Evaluation summary: the reported ruptured aneurysm was not confirmed on the films received; therefore the cause of the event could not be determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Endoleak interrogation via selective angiograms (injecting from different levels within the stent graft) to help determine the source and rule out other potential endoleak sources was not seen.The cause of the patients abdominal pain and blood loss could not be determined but rupture of the aneurysm could not be ruled out.No obvious stent graft integrity issues were observed on the films provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10162272
Report Number9612164-2020-02230
Device Sequence Number17037355
Product Code MIH
UDI-Device Identifier00613994762313
UDI-Public00613994762313
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2013
Device Model NumberENBF2313C166E
Device Catalogue NumberENBF2313C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age74 YR